# SDR ASOA201000633

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 12,945 hours, 11,106 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT SIGN CORNER PEELING.  R & R PLACARD REF MM 11-30-00 PG'S 401, 402.
